MAUDE Adverse Event Report: Bausch + Lomb Probe Hook Senger; Self-retaining surgical retractor, reusable

Bausch + Lomb Probe Hook Senger; Self-retaining surgical retractor, reusable
Model Number E4222
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction

Brand Name
Probe Hook Senger
Common Device Name
Self-retaining surgical retractor, reusable
Manufacturer (Section D)
Bausch + Lomb
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
Bausch + Lomb, Inc
3365 treecourt industrial blvd
st. louis MO 63122
Manufacturer Contact
amy frutiger
3365 treecourt industrial blvd
st. louis, MO 63122
+1(636)226-3220
MDR Report Key50036475
Report Number0001920664-2026-00060
Device Sequence Number9908190
Product Code HNL
UDI-Device Identifier00757770417032
UDI-Public(01)00757770417032
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE4222
Was Device Available for Evaluation? No
Date Returned to Manufacturer05/04/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Supplement Date Received by Manufacturer08/17/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown